# SDR UIEA2017021600192

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE WIRE SW4541-236-24R, W4541-237-24B, W4541-213-24R, AND W4541-214-24B BURNED.   REPAIRED THE WIRES IAW SWPM 20-30-12 REV.63, WBM 45-34-31, AND 31-35-11 REV.41.   PERFORMED WIRING CONTINUITY CHECK AND WAS FOUND SATISFACTORY IAW WDM 45-34-31, AND 31-35-16 REV.41.  PERFORMED GROUND TEST  IAW AMM 31-35-01-404-004 REV.88  AND FOUND SATISFACTORY.  PERFORMED MCP GROUND TEST  IAW AMM 22-10-00-745-293 REV.88 AND FOUND SATISFACTORY.  PERFORMED CMC GROUND TEST IAW AMM 45-10-00-715-043 REV.88 AND FOUND SATISFACTORY.
